Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ReneeBrown

Spots After Pimple Goes Away

I was using tretenoin acne medication for about 4 months on my forehead, 2months after i stopped using the medication i started to get tiny bumps which then turned into small pimples then went away but left dark spots, does anyone know why i get these black spots? thankyou help much appreciated.

Share this post


Link to post
Share on other sites

I was using tretenoin acne medication for about 4 months on my forehead, 2months after i stopped using the medication i started to get tiny bumps which then turned into small pimples then went away but left dark spots, does anyone know why i get these black spots? thankyou help much appreciated.

What skin tone do you have? Darker skin types can have hyperpigmentation (melanin) problems.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×